Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seroquel withdrawal syndromes? Stina

Posted by ramsea on May 30, 2004, at 4:58:44

In reply to Re: seroquel withdrawal syndromes? ramsea, posted by Stina on May 29, 2004, at 17:07:41

It's common practice to taper someone off an anti-psych med cause though they aren't addictive (as anyone knows who has had them) the body does get used to their presence and the nevous system can get way whacked out by stopping the meds abrubtly. Not only can original symptoms reappear, but there is a flu0like syndrome that has to be endured and as I went through this once, when I stopped without medical advice, it made me feel so weirdly ill it is hard to describe--sick and horribly anxious too. It was terrible. Your relative may have been trying to help but if she isn;t a doctor, she may not realize that Seroquel might well have been doing you a great service. You really do need good doctoring at this point. I hope you are able to bring your aunt along so she can ask questions too, and maybe learn more. I hope you are feeling a but better now. My misery lasted about three days.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ramsea thread:84158
URL: http://www.dr-bob.org/babble/20040527/msgs/352084.html